# SDR FDEA202412301855

- Difficulty date: December 30, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N892FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 38707
- Aircraft time: 51,198 hours, 8,385 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Binding
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW ENTRY DOOR  1L IS DIFFICULT TO OPEN.   INSTALLED NEW HINGE MECHANISM ON L1 DOOR PER AMM 52-11-06-4 THROUGH COMPLETION OF STEP  3.D,
